Alert archive / Georgia / Tornado Warnings in 2006

Tornado Warning 16, NWS Tallahassee, FL

April 8, 2006Brooks County, Thomas County, Georgia

NWS Tallahassee, FL issued this tornado warning at Apr 8, 2006, 5:04 PM EDT for Brooks County, Thomas County, Georgia. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2006, 5:04 PM EDT (21:04 UTC)
Expired
Apr 8, 2006, 5:30 PM EDT
In force
26 min
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

Counties Brooks County, GA, Thomas County, GA

The radar

The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 5:15 PM EDTTSTM WND DMGBoston, GALARGE OAK TREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 8, 4:45 PM EDTTornado WatchSPC4 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.1 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2006-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1769 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2006-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1769 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
496 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
1.6
Supercell composite
7.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KTAE 082105
TORTAE
GAC027-275-082130-
/O.NEW.KTAE.TO.W.0016.060408T2104Z-060408T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
504 PM EDT SAT APR 8 2006

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN BROOKS COUNTY IN SOUTH CENTRAL GEORGIA
  THIS INCLUDES THE CITY OF QUITMAN
  SOUTHEASTERN THOMAS COUNTY IN SOUTH CENTRAL GEORGIA

* UNTIL 530 PM EDT

* AT 501 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  DEVELOPING TORNADO 7 MILES SOUTHWEST OF BOSTON...OR ABOUT 11 MILES 
  NORTH OF MONTICELLO...MOVING EAST AT 35 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  BOSTON BY 510 PM EDT...
  QUITMAN BY 530 PM EDT...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA.

LAT...LON 3069 8394 3073 8392 3094 8355 3071 8354
      3070 8353 3067 8366 3067 8374 3066 8375
      3066 8384

$$

12-WATSON

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Apr 8, 3:16 PM EDT, 1 hour 48 minutes earlier.

Area forecast discussion, Apr 8, 3:16 PM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
316 PM EDT SAT APR 8 2006

.SYNOPSIS...
VAPOR IMAGERY SHOWS A POSITIVE TILTED UPPER LEVEL TROUGH AXIS FROM
TENNESSEE DOWN TO LOUISIANA. A COLD FRONT EXTENDS FROM JUST EAST
OF ATLANTA GEORGIA TO MOBILE ALABAMA. SCATTERED THUNDERSTORMS
CONTINUE TO DEVELOP IN THE WARM SECTOR ACROSS OUR AREA AHEAD OF
THIS FRONT...ALONG NARROW BANDS ORIENTED PARALLEL TO THE MEAN FLOW
(NORTHEAST TO SOUTHWEST). A FEW OF THESE STORMS HAVE BEEN SEVERE TO
JUST BELOW SEVERE LEVELS.

&&

.SHORT TERM...
(TONIGHT-TUESDAY) THE COLD FRONT WILL CONTINUE MOVING TOWARD THE EAST
AT ABOUT 15 KT THIS EVENING...WITH THE RAIN ENDING AFTER THE WIND
SHIFT. THIS FRONT SHOULD CLEAR MOST OF OUR AREA BY 06 UTC TONIGHT.
THE COMBINATION OF DEEP LAYER VERTICAL WIND SHEAR (40-50 KT)...
MODERATE INSTABILITY...AND LARGE SCALE FORCING WILL CONTINUE THE
SEVERE WEATHER THREAT UNTIL THE FRONT MOVES THROUGH. AFTER THE FRONT
THE WEATHER WILL BE FAIR WITH SLIGHTLY-BELOW AVERAGE TEMPERATURES.

&&

.MARINE...
WINDS AND SEAS WILL BE RATHER HIGH FOR THE NEXT FEW DAYS...AT TIMES
FLIRTING WITH EXERCISE CAUTION LEVELS. WINDS AND SEAS ARE EXPECTED
TO REMAIN JUST BELOW CRITERIA TONIGHT BEHIND THE COLD FRONT.

&&

.FIRE WEATHER...
RED FLAG CONDITIONS WILL BE POSSIBLE MONDAY AFTERNOON. WE HAVE HELD
OFF ON A WATCH FOR NOW...BUT A WATCH MAY NEED TO BE ISSUED ON
SUNDAY AS IT BECOMES MORE CLEAR HOW MUCH DRY AIR WILL MAKE IT INTO
OUR AREA.

&&

.AVIATION...
MOSTLY VFR CONDITIONS ARE FORECAST FOR THE REMAINDER OF TODAY AND
INTO TONIGHT...EXCEPT FOR TEMPORARY MVFR TO IFR CONDITIONS
ASSOCIATED WITH THE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
MOVING RAPIDLY NORTHEAST ACROSS THE AREA. THIS RAIN IS EXPECTED TO
END FROM WEST TO EAST THIS EVENING...FOLLOWED BY VFR CONDITIONS...
AND TEMPORARY MVFR CEILINGS BEHIND THE FRONT. VFR WEATHER IS
EXPECTED SUNDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  61  75  46  77 /  50   0   0   0
PANAMA CITY  59  76  53  76 /  30   0   0   0
DOTHAN       52  72  48  75 /  30   0   0   0
ALBANY       53  71  44  74 /  50   0   0   0
VALDOSTA     57  74  45  76 /  50   0   0   0
CROSS CITY   61  77  48  78 /  50  10  10   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.

&&

FOURNIER
Hazardous weather outlook, Apr 8, 4:49 AM EDT, 12 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
449 AM EDT SAT APR 8 2006

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750-
755-770-775-090900-
BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA-
CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA-
DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL-
GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL-
INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL-
LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA-
MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA-
THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA-
INCLUDING THE CITIES OF...ABBEVILLE...ADEL...ALBANY...APALACHICOLA...
ASHBURN...BAINBRIDGE...BLAKELY...BLOUNTSTOWN...BONIFAY...CAIRO...
CALLAWAY...CAMILLA...CARRABELLE...CHIPLEY...COLQUITT...COTTONWOOD...
CRAWFORDVILLE...CROSS CITY...CUTHBERT...DALEVILLE...DAWSON...
DE FUNIAK SPRINGS...DONALSONVILLE...DOWNTOWN DOTHAN...ELBA...
ENTERPRISE...FITZGERALD...FORT GAINES...FORT RUCKER...GENEVA...
GEORGETOWN...HEADLAND...LAKELAND...LEESBURG...MADISON...MARIANNA...
MAYO...MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON...
OCILLA...OZARK...PANAMA CITY...PANAMA CITY BEACH...PELHAM...PERRY...
PORT ST. JOE...PUTNEY...QUITMAN...SANTA ROSA BEACH...ST. MARKS...
STEINHATCHEE...SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON...
VALDOSTA AND VERNON
449 AM EDT SAT APR 8 2006

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL
GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.
A LINE OF SHOWERS AND THUNDERSTORMS WILL MOVE INTO SOUTHEAST ALABAMA
THIS MORNING AND CONTINUE EASTWARD INTO SOUTHWEST GEORGIA AND THE
FLORIDA PANHANDLE BY MIDDAY...AND INTO SOUTH-CENTRAL GEORGIA AND THE
FLORIDA BIG BEND IN THE AFTERNOON. THIS LINE HAS A HISTORY OF
PRODUCING SEVERE WEATHER...NAMELY STRONG WINDS...LARGE HAIL...AND
TORNADOES. IT LOOKS PROBABLE THAT THIS LINE WILL CONTINUE TO PRODUCE
SEVERE WEATHER AS IT MOVES THROUGH OUR AREA. WIND GUSTS UP TO OR
EXCEEDING 80 MPH...LARGE HAIL...AND ISOLATED TORNADOES WILL BE
POSSIBLE THROUGHOUT THE DAY ALONG THIS LINE AS WELL AS SOME
LOCALLY HEAVY RAIN. MOST OF THE PRECIPITATION SHOULD BE EAST OF THE
AREA BY SUNSET TONIGHT ALTHOUGH A FEW SHOWERS AND THUNDERSTORMS MAY
LINGER THROUGH MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
STRONG HIGH PRESSURE WILL BUILD IN ON SUNDAY...USHERING IN DRIER AND
SOMEWHAT COOLER TEMPERATURES. THE EXTENDED FORECAST REMAINS DRY
UNTIL LATE NEXT WEEKEND WHEN ANOTHER SYSTEM APPROACHES THE AREA.
TEMPERATURES WILL BE SLIGHTLY BELOW NORMAL THE FIRST HALF OF THE
WEEK...THEN SLOWLY WARM TO A FEW DEGREES ABOVE NORMAL FOR THE SECOND
HALF.

.SPOTTER CALL TO ACTION STATEMENT...
WITH THE APPROACHING SEVERE WEATHER...SPOTTER ACTIVATION WILL LIKELY
BE REQUIRED LATER TODAY.

.RIP CURRENTS...
THERE IS A HIGH RISK OF RIP CURRENTS TODAY ALONG FLORIDA PANHANDLE
AND BIG BEND BEACHES. A RIP CURRENT IS A STRONG NARROW CURRENT OF
WATER FLOWING FROM THE BEACH THROUGH THE SURF ZONE. IT CAN RAPIDLY
CARRY A SWIMMER INTO DEEPER WATER.

FOR ADDITIONAL WEATHER INFORMATION...VISIT THE NATIONAL WEATHER
SERVICE IN TALLAHASSEE VIA OUR WEB SITE AT WWW.SRH.NOAA.GOV/TLH/ OR
LISTEN TO NOAA WEATHER RADIO...LOCAL TELEVISION OR RADIO STATIONS.

23-MCNATT

In the hours before

Special weather statement, Apr 8, 2:13 PM EDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
213 PM EDT SAT APR 8 2006

FLZ017-018-027-081915-
JEFFERSON-LEON-WAKULLA-
213 PM EDT SAT APR 8 2006

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR JEFFERSON...LEON AND
WAKULLA COUNTIES...

* UNTIL 315 PM EDT

AT 208 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MONTICELLO TO 13
MILES EAST OF WOODVILLE TO CRAWFORDVILLE...MOVING NORTHEAST AT 25
MPH.

PEOPLE IN NORTHERN WAKULLA...SOUTHEASTERN LEON AND JEFFERSON
COUNTIES...INCLUDING THE CITIES OF CRAWFORDVILLE...MONTICELLO AND
WOODVILLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. MOVE INDOORS
IMMEDIATELY

REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT
AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER.

12-WATSON
Special weather statement, Apr 8, 2:38 PM EDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
238 PM EDT SAT APR 8 2006

GAZ143-081930-
MILLER-
238 PM EDT SAT APR 8 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR MILLER COUNTY...

* UNTIL 330 PM EDT

AT 237 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF COLQUITT...MOVING NORTHEAST
AT 45 MPH.

PEOPLE IN EASTERN MILLER COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT
AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER.

12-WATSON
Special weather statement, Apr 8, 2:58 PM EDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
258 PM EDT SAT APR 8 2006

ALZ065>068-FLZ007-082000-
COFFEE-DALE-GENEVA-HENRY-INLAND WALTON-
258 PM EDT SAT APR 8 2006

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR COFFEE...DALE...GENEVA...
HENRY AND WALTON COUNTIES...

* UNTIL 400 PM EDT(300 PM CDT)

AT 255 PM EDT(155 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ARITON TO
13 MILES NORTHEAST OF MILTON...OR ALONG A LINE EXTENDING FROM 12
MILES NORTH OF OZARK TO 19 MILES WEST OF CRESTVIEW...MOVING EAST AT
30 MPH.

DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE
STORMS.

REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT
AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER.

22-BARRY
Special weather statement, Apr 8, 3:03 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
303 PM EDT SAT APR 8 2006

GAZ127-143>145-081945-
BAKER-MILLER-MITCHELL-WORTH-
303 PM EDT SAT APR 8 2006

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BAKER...MILLER...MITCHELL
AND WORTH COUNTIES...

* UNTIL 345 PM EDT

AT 300 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST
OF SYLVESTER TO COLQUITT...MOVING NORTHEAST AT 45 MPH.

PEOPLE IN BAKER...EASTERN MILLER...MITCHELL AND SOUTHERN WORTH
COUNTIES...INCLUDING THE CITIES OF POULAN...NEWTON AND BACONTON...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE
STORMS.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING INTENSE CLOUD TO GROUND LIGHTNING.

REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT
AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER.

12-WATSON
Local storm report, Apr 8, 3:39 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
339 PM EDT SAT APR 08 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             LEVEL PLAINS            31.30N 85.78W
04/08/2006  M1.00 INCH       DALE               AL   EMERGENCY MNGR

&&

WATSON
Local storm report, Apr 8, 4:00 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
400 PM EDT SAT APR 08 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     HAIL             2 E PELHAM              31.13N 84.12W
04/08/2006  M1.75 INCH       MITCHELL           GA   LAW ENFORCEMENT

0350 PM     HAIL             HARTSFIELD              31.22N 83.98W
04/08/2006  M0.75 INCH       COLQUITT           GA   PUBLIC

&&

WATSON

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 12:44 PM EDTSevere Thunderstorm WarningTAEQuitman31 min
Apr 8, 2:30 PM EDTSevere Thunderstorm WarningTAEBaker, Mitchell30 min
Apr 8, 3:22 PM EDTSevere Thunderstorm WarningTAETift, Worth23 min
Apr 8, 3:25 PM EDTSevere Thunderstorm WarningTAEColquitt, Mitchell50 min
Apr 8, 3:45 PM EDTSevere Thunderstorm WarningTAEBerrien, Irwin, Tift30 min
Apr 8, 4:05 PM EDTSevere Thunderstorm WarningTAEGrady25 min
Apr 8, 4:14 PM EDTSevere Thunderstorm WarningTAEColquitt, Cook46 min
Apr 8, 5:30 PM EDTSevere Thunderstorm WarningTAEBrooks, Lowndes30 min
Apr 8, 6:02 PM EDTSevere Thunderstorm WarningTAELanier, Lowndes43 min

Nearby

Tornado Warnings in Georgia, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.